Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Dental and Oral Health (Adults)

Black spot on tip of tongue



Im taking chemo for colon cancer.Im in my 4 sesion of 12. Smaller than a pencil eraser size black spot is present on the tip of my tongue.not sore or anything?


Given your history of colon cancer and the numerous complications of chemotherapy, I would suggest you seek an examination by an oral and maxillofacial pathologist or surgeon. I suspect this may be a side effect of your medications, but it is important to rule out unusual or more serious possibilities. Good luck with this and your treatments!

For more information:

Go to the Dental and Oral Health (Adults) health topic, where you can:

Response by:

John R Kalmar, DMD, PhD John R Kalmar, DMD, PhD
Clinical Professor of Pathology
College of Dentistry
The Ohio State University